# SDR A6WA200840104

- Difficulty date: February 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 18,204 hours, 16,419 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL INDICATION ON APPROACH, DIVERTED TO ORD, FLAPS AT 5 DEGREES.  COMPLIED WITH RESET PROCEDURES, IAW AWAC SUPP 98-018B, STEPS 1.3 AND 1.4, FLAPS SYSTEM RESET OK.  (M)
